advertisement
Question
Posted by: Madriette | 2011/05/10

Dry skin due to cancer treatment

My mother had a mastectomy in 2008 and started taking Femara. She struggles with a very dry skin especially on her face and have tried everything with no avail. She also unfortunately has a very sensitive skin in general and had suffered from eczema since childhood. Any advice to help relieve her discomfort will be greatly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Madriette

I strongly suggest that she consults a dermatologist for optimal treatment.

Regards


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement